Stability of positive solutions to p&2-Laplace type equations

Show simple item record

dc.contributor.author Tyagi, Jagmohan
dc.date.accessioned 2014-03-18T17:33:08Z
dc.date.available 2014-03-18T17:33:08Z
dc.date.issued 2013-11
dc.identifier.citation Tyagi, Jagmohan, “Stability of positive solutions to p&2–Laplace type equations”, Differential Equations & Applications, DOI: 10.7153/dea-05-32, vol. 5. No. 4, pp. 549-559, Nov. 2013. en_US
dc.identifier.issn 1420-9004
dc.identifier.uri https://repository.iitgn.ac.in/handle/123456789/910
dc.identifier.uri http://dx.doi.org/10.7153/dea-05-32
dc.description.abstract we first show the existence of a positive solution to −Δpu−αΔu=λ(u− f(u)) inΩ, u=0 on ∂Ω, by the method of lower and upper solutions and then under certain conditions on f , we show the stability of positive solution. en_US
dc.description.statementofresponsibility by Jagmohan Tyagi
dc.format.extent Vol. 5. No. 4, pp. 549-559
dc.language.iso en en_US
dc.publisher Springer Link en_US
dc.subject Positive solutions en_US
dc.subject p&2–Laplace en_US
dc.title Stability of positive solutions to p&2-Laplace type equations en_US
dc.type Article en_US
dc.relation.journal Differential Equations & Applications


Files in this item

Files Size Format View

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record

Search Digital Repository


Browse

My Account